Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 149, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 12, 2009, 6:16 PM MDT for Weld County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2009, 6:16 PM MDT (00:16 UTC)
- Expired
- Jul 12, 2009, 7:15 PM MDT
- In force
- 59 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Weld County, CO
The radar
The Denver radar (KFTG), 79 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2362 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 130016 SVRBOU COC123-130115- /O.NEW.KBOU.SV.W.0149.090713T0016Z-090713T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 616 PM MDT SUN JUL 12 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 715 PM MDT * AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF BARNESVILLE...OR 14 MILES NORTHEAST OF GREELEY...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIVERSIDE RESERVOIR...GILL...GALETON AND BARNESVILLE. THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR CENTRAL WELD COUNTY. TRAINED WEATHER SPOTTERS HAVE REPORTED DAMAGING WINDS...MINOR FLOODING...AND SMALL HAIL WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4052 10415 4022 10415 4045 10467 4068 10455 TIME...MOT...LOC 0015Z 298DEG 17KT 4051 10451 $$ SWE
2 follow-up statements
000 WWUS55 KBOU 130057 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 657 PM MDT SUN JUL 12 2009 COC123-130115- /O.CON.KBOU.SV.W.0149.000000T0000Z-090713T0115Z/ WELD CO- 657 PM MDT SUN JUL 12 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR CENTRAL WELD COUNTY... AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF RIVERSIDE RESERVOIR...OR 22 MILES NORTHWEST OF FORT MORGAN...MOVING SOUTHEAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIVERSIDE RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4052 10415 4022 10415 4036 10437 4059 10434 TIME...MOT...LOC 0056Z 294DEG 22KT 4040 10418 $$ SWE
000 WWUS55 KBOU 130106 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 706 PM MDT SUN JUL 12 2009 COC123-130116- /O.EXP.KBOU.SV.W.0149.000000T0000Z-090713T0115Z/ WELD CO- 706 PM MDT SUN JUL 12 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WELD COUNTY WILL EXPIRE AT 715 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. LAT...LON 4052 10415 4022 10415 4036 10437 4059 10434 TIME...MOT...LOC 0106Z 304DEG 21KT 4036 10414 $$ SWE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:20 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 12, 3:20 PM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 320 PM MDT SUN JUL 12 2009 .SHORT TERM...SCATTERED CONVECTION CURRENTLY ACROSS MOUNTAINS AND FOOTHILLS...WITH ISOLATED STORMS OVER LARIMER AND NORTHERN WELD COUNTIES AND ALONG THE PALMER DIVIDE. MAJORITY OF PLAINS STILL CAPPED...AS NOTED BY THE LARGE AREA OF CIN IN THE LAPS SURFACE ANALYSIS. THE CIN HAS BEEN DECREASING DURING THE PAST FEW HOURS...AS CAPE VALUES CLIMB INTO THE 1000-1500 J/JG RANGE. MODEL QG VERTICAL VELOCITY PROGS SHOW SOME ASCENT THIS EVENING...SHOULD HELP ERODE THE REMAIDER OF THE CIN AND AID IN SUSTAINING STORMS ON THE PLAINS. WILL CONTINUE WITH THE SCATTERED POPS FOR THE EVENING. SURFACE SURGE CURRENTLY MOVING SOUTHWEST ACROSS WELD...LARIMER...MORGAN AND WASHINGTON COUNTIES... WHICH IS INCREASING THE LOW LEVEL UPSLOPE. OVERALL...SHEAR IS FAIRLY WEAK...BUT LOW LEVEL EASTERLIES SHOULD INCREASE THE SHEAR A BIT. SEVERE THREAT APPEARS MARGINAL...WITH BEST POTENTIAL EAST OF A FORT MORGAN TO LIMON LINE WHERE DEWPOINTS ARE INCHING TOWARD 1600 J/KG. SPC IS MONITORING PLAINS FOR POTENTIAL WATCH. PRECIPITABLE WATER VALUES HAVE CLIMBED TO AROUND NINE TENTHS OF AN INCH. COULD SEE SOME HEAVY RAINS WITH THE STORMS. ACTIVITY EXPECTED TO MOVE EAST OF THE CWA AROUND MIDNIGHT AS WEAK SUBIDENCE MOVES INTO AREA. WILL LEAVE THE SLIGHT CHANCE NEAR THE EASTERN BORDER AND MOUNTAINS OVERNIGHT. ON MONDAY...RIDGE REMAINS CENTERED ACROSS TEXAS WITH SOUTHWEST FLOW ALOFT OVER CWA. LITTLE CHANGE IN OVERALL PATTERN... BOTH NAM AND GFS SHOWING PRECIPITABLE WATER VALUES INCREASING TO AROUND AN INCH DURING THE AFTERNOON. WEAK UPPER TROUGH EXPECTED TO SLIDE ACROSS WYOMING DURING THE AFTERNOON...SHOULD PROVIDE THE LIFT FOR STORM DEVELOPMENT. SCATTERED POPS STILL LOOK ON TRACK FOR MOUNTAINS AND ALONG FOOTHILLS. FORECAST SOUNDINGS SHOW CAPES AROUND 1000-1500 J/KG FOR THE PLAINS DURING THE AFTERNOON. SHEAR INCREASES A BIT AS SURFACE FLOW SHIFTS TO SOUTHEAST. CANNOT RULE OUT THE POTENTIAL FOR A FEW SEVERE STORMS...THOUGH MAIN THREAT WILL BE HEAVY RAIN. TEMPERATURE AND THICKNESS PROGS SUGGEST HIGHS AROUND 90 ACAROSS THE PLAINS. GUIDANCE MAY BE A BIT HIGH...WILL CONTINUE WITH THE CURRENT TEMPERATURE GRIDS. .LONG TERM...MODELS HAVE THE UPPER RIDGE FLATTEN OUT MONDAY NIGHT AND TUESDAY AS THE BOTTOM OF AN UPPER TROUGH MOVES ACROSS THE FORECAST AREA. THE UPPER TROUGH LOOKS A BIT MORE SUBSTANTIAL THAN IT HAS OVER THE PAST FEW RUNS. BY WEDNESDAY INTO WEDNESDAY NIGHT...THE UPPER RIDGE BUILDS BACK SOUTH AND SOUTHWEST OF COLORADO. THE WEST-SOUTHWESTERLY FLOW ALOFT IS PRETTY STRONG MONDAY NIGHT INTO TUESDAY EVENING. BY WEDNESDAY MORNING...DUE WESTERLY FLOW ALOFT IS PROGGED BEHIND THE UPPER TROUGH. THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD SYNOPTIC SCALE MOTION PROGGED MONDAY NIGHT INTO EARLY TUESDAY...THEN DOWNWARD MOTION THROUGH EARLY WEDNESDAY MORNING. THE SYNOPTIC SCALE ENERGY ON WEDNESDAY IS BENIGN. TUESDAY'S BOUNDARY LAYER FLOW IS DOMINATED BY A DOWNSLOPING COMPONENT. A DECENT SURGE OF COOLER AIR AND UPSLOPE FLOW MOVES IN TUESDAY EVENING LATE. WEDNESDAY'S LOW LEVEL WINDS MAINTAIN AN EASTERLY COMPONENT. FOR MOISTURE...THERE IS A GRADUAL DRYING TREND MONDAY EVENING THROUGH WEDNESDAY MORNING...THEN A BIT OF AN INCREASE IS INDICATED. THE PRECIPITABLE WATER VALUES RANGE FROM 0.50 TO 0.70 INCH MONDAY NIGHT INTO WEDNESDAY MORNING. THEY INCREASE INTO THE 0.80 TO 1.00 INCH RANGE FOR LATE DAY WEDNESDAY. THE BOUNDARY LAYER DEW POINT PROGGS SHOW UPPER 30 AND 40S F READINGS OVER MOST OF THE PLAINS AND FOOTHILLS MONDAY NIGHT THROUGH MID DAY WEDNESDAY. THE FAR EASTERN BORDER AREAS HAVE HIGH READINGS MONDAY NIGHT AND MUCH OF TUESDAY. BY WEDNESDAY AFTERNOON...DEW POINT TEMPERATURES WARM INTO THE 50S F FOR ALL THE PLAINS. THERE IS A WEAK THETA-E AXIS OVER THE FORECAST AREA MONDAY EVENING...THE BETTER ONE IS WELL EAST. THERE IS NOTHING ON TUESDAY. BY WEDNESDAY AFTERNOON THERE IS A THETA-E AXIS OVER THE EASTERN HALF OF THE FORECAST AREA. THE LAPSE RATES ARE PRETTY STEEP BOTH MONDAY EVENING AND LATE DAY TUESDAY WITH A BIT OF MID LEVEL CAP PROGGED. ON WEDNESDAY...AFTER THE SURGE...THERE IS STRONG LOWER-TO-MID LEVEL CAP OVER MOST OF THE PLAINS LATE IN THE DAY. THERE IS SOME CAPE OVER THE EASTERN TWO-THIRDS OF THE PLAINS MONDAY EVENING. THERE IS MEAGER CAPE OVER THE PLAINS LATE DAY TUESDAY ...SAME FOR WEDNESDAY LATE DAY. THE QPF FIELDS HAVE A BIT OF MEASURABLE RAIN MONDAY EVENING...EVEN LESS FOR LATE DAY TUESDAY AND ONLY ON THE NAM. THERE IS A BIT OVER THE SOUTHERN FORECAST AREA LATE WEDNESDAY. FOR POPS...10-30%S LOOK GOOD MONDAY EVENING...THEN 0-20%S LATE DAY DAY TUESDAY AND WEDNESDAY. FOR TEMPERATURES... TUESDAY'S HIGHS ARE CLOSE TO MONDAY'S. WEDNESDAY'S ARE 3-6 C COOLER. FOR THE LATER DAYS...THURSDAY THROUGH SUNDAY...MODELS HAVE A FAIRLY HIGH-AMPLITUDE UPPER RIDGE MAINLY TO OUR IMMEDIATE WEST. A DECENT UPPER TROUGH OVER EASTERN NORTH AMERICA MAY BRING US A COLD FRONT OR TWO...WITH NORTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA THROUGH THE PERIOD. NOW THE GFS HAS SATURDAY THE COLD DAY. THIS DIFFERS SOMEWHAT FROM YESTERDAY'S 12Z RUNS. WE'LL SEE. WITH KEEP MINIMAL LATE-DAY POPS IN FOR NOW AND KEEP TEMPERATURES AROUND NORMALS. && .AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE FOOTHILLS AND SPREAD ACROSS THE AREA THOUGH AROUND 04Z. A FEW STORMS COULD AFFECT AREA AIRPORTS...WITH WIND GUSTS TO 40 KTS AS WELL AS BRIEF HEAVY RAIN. VFR CONDITIONS SHOULD PREVAIL...THOUGH CEILINGS COULD BE LOW ENOUGH TO AFFECT ILS APPROACHES. CHANCE FOR STORMS MONDAY AFTER 18Z...WITH GUSTY OUTFLOW WINDS THE MAIN THREAT. COULD SEE BRIEF HEAVY RAIN WHICH COULD BRIEFLY LOWER VISIBILITIES. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. D-L/RJK
Hazardous weather outlook, Jul 12, 10:40 AM MDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1040 AM MDT SUN JUL 12 2009 COZ030>051-131200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1040 AM MDT SUN JUL 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND ALONG THE FOOTHILLS...SPREADING ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME STORMS COULD BECOME SEVERE ACROSS THE PLAINS...PRODUCING LARGE HAIL...STRONG DAMAGING WINDS IN EXCESS OF 60 MPH AND VERY HEAVY RAINFALL. THE GREATEST THREAT FOR THE SEVERE STORMS WILL BE IN AREAS EAST OF A FORT MORGAN TO LIMON LINE WHERE LOW LEVEL MOISTURE AND INSTABILITY WILL BE THE GREATEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE FOOTHILLS AND PLAINS LATE DAY MONDAY...WITH A SLIGHT CHANCE IN THE MOUNTAINS. FROM TUESDAY THROUGH NEXT SATURDAY THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR ALL THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 1 PM FOR THE NORTHEAST PLAINS. D-L/RJK
In the hours before
Local storm report, Jul 12, 4:43 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
443 PM MDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 4 NW FORDER 38.72N 103.77W
07/12/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0428 PM HAIL 3 SW COPE 39.64N 102.88W
07/12/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 12, 5:19 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
519 PM MDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM NON-TSTM WND GST 6 NW WILD HORSE POINT 38.63N 103.58W
07/12/2009 M60.00 MPH LINCOLN CO TRAINED SPOTTER
2 INCH DIAMETER TREE BRANCHES BROKEN
0437 PM HAIL 4 NW FORDER 38.72N 103.77W
07/12/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0428 PM HAIL 3 SW COPE 39.64N 102.88W
07/12/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 12, 5:20 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
520 PM MDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST 6 NW WILD HORSE POINT 38.63N 103.58W
07/12/2009 E60.00 MPH LINCOLN CO TRAINED SPOTTER
2 INCH DIAMETER TREE BRANCHES BROKEN
0437 PM HAIL 4 NW FORDER 38.72N 103.77W
07/12/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0428 PM HAIL 3 SW COPE 39.64N 102.88W
07/12/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 12, 5:32 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST 3 WNW PIERCE 40.66N 104.81W
07/12/2009 E60.00 MPH WELD CO TRAINED SPOTTER
0506 PM TSTM WND GST 6 NW WILD HORSE POINT 38.63N 103.58W
07/12/2009 M60.00 MPH LINCOLN CO TRAINED SPOTTER
6 INCH DIAMETER TREE BRANCHES BROKEN
0437 PM HAIL 4 NW FORDER 38.72N 103.77W
07/12/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0428 PM HAIL 3 SW COPE 39.64N 102.88W
07/12/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 12, 5:40 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST SSW PIERCE 40.63N 104.76W
07/12/2009 E60.00 MPH WELD CO TRAINED SPOTTER
0518 PM TSTM WND GST 3 WNW PIERCE 40.66N 104.81W
07/12/2009 E60.00 MPH WELD CO TRAINED SPOTTER
0506 PM TSTM WND GST 6 NW WILD HORSE POINT 38.63N 103.58W
07/12/2009 M60.00 MPH LINCOLN CO TRAINED SPOTTER
6 INCH DIAMETER TREE BRANCHES BROKEN
0437 PM HAIL 4 NW FORDER 38.72N 103.77W
07/12/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0428 PM HAIL 3 SW COPE 39.64N 102.88W
07/12/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 12, 6:03 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 4 N GALETON 40.57N 104.59W
07/12/2009 WELD CO TRAINED SPOTTER
SMALL SHED DESTROYED. WINDS ESTIMATED AT 60 MPH
0528 PM TSTM WND GST SSW PIERCE 40.63N 104.76W
07/12/2009 E60.00 MPH WELD CO TRAINED SPOTTER
0518 PM TSTM WND GST 3 WNW PIERCE 40.66N 104.81W
07/12/2009 E60.00 MPH WELD CO TRAINED SPOTTER
0506 PM TSTM WND GST 6 NW WILD HORSE POINT 38.63N 103.58W
07/12/2009 M60.00 MPH LINCOLN CO TRAINED SPOTTER
6 INCH DIAMETER TREE BRANCHES BROKEN
0437 PM HAIL 4 NW FORDER 38.72N 103.77W
07/12/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0428 PM HAIL 3 SW COPE 39.64N 102.88W
07/12/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:06 PM MDT | Tornado Warning | BOU | Lincoln | 13 min |
| Jul 12, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 48 min |
| Jul 12, 6:56 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 30 min |
| Jul 12, 7:04 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Jul 12, 8:22 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 39 min |
| Jul 13, 1:54 PM MDT | Special Weather Statement | BOU | Douglas | 36 min |
| Jul 13, 2:17 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 43 min |
| Jul 13, 3:14 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.